# SDR AALA2019072529025

- Difficulty date: July 20, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 58,715 hours, 22,074 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: 330TS08Y
- Part serial: 1493
- Condition: Faulty
- Location: Fire Suppression
- Part time: 58,756 hours, 22,093 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS APU FIRE BOTTLE DISCH ILLUMINATED. COULDN'T FIND ARMS CODE. LIGHT WENT OUT AFTER LANDING. ***SUPPLEMENTAL INFORMATION: MAINTENANCE PERFORMED FIM 26-22-00. REMOVED AND REPLACED ENG/APU PANEL IAW AMM 26-12-12. PERFORMED ALL REQUIRED TESTS. OPS CHECKS NORMAL. (CLOSED)
